Alert archive / North Dakota / River Flood Warnings in 2015
River Flood Warning 5, NWS Bismarck, ND
NWS Bismarck, ND issued this river flood warning at May 17, 2015, 1:13 PM CDT for Bottineau County, North Dakota. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- May 17, 2015, 1:13 PM CDT (18:13 UTC)
- Expired
- May 24, 2015, 1:13 PM CDT
- In force
- 7 days
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bottineau County, ND
The river
Written for the forecast point Souris River near Westhope (WSTN8). The gauge peaked at 10.91 ft at May 17, 2015, 5:00 PM CDT.
- Action stage
- 1413 ft
- Minor stage
- 1414 ft
- Moderate stage
- 1418 ft
- Major stage
- 1420 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05124000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
553
WGUS43 KBIS 171814
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
113 PM CDT SUN MAY 17 2015
...The National Weather Service in Bismarck has issued a flood
warning for the following rivers in North Dakota...
Souris River near Westhope affecting Bottineau County
For the Souris River Basin including Westhope...Minor flooding is
occurring and is expected to continue.
.Runoff from the heavy rainfall across the lower Souris basin over
the past several days has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor
flood through this week and likely into next week as runoff from
the recent rain is fully realized.
NDC009-181813-
/O.NEW.KBIS.FL.W.0005.150517T1813Z-000000T0000Z/
/WSTN8.1.ER.000000T0000Z.150520T1800Z.000000T0000Z.NO/
113 PM CDT SUN MAY 17 2015
The National Weather Service in Bismarck has issued a
* Flood Warning for
The Souris River near Westhope
* Until further notice
* At 12PM Sunday the stage was...10.7 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 10.0 feet
* The river rose above flood stage and will continue rising to near
11.3 feet by Wednesday early afternoon.
* Impact...At 12.0 feet...Wildlife and refuge flooding only.
&&
FLD OBSERVED FORECASTS (1PM)
LOCATION STG STG DAY/TIME Mon Tue Wed Thu Fri
Souris River Basin
Westhope 10 10.7 Sun 12 PM 10.6 10.9 11.3 11.2 11.1
LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
4875 10088 4890 10099
$$6 follow-up statements
922
WGUS83 KBIS 172336
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT SUN MAY 17 2015
...The flood warning continues for the following rivers in North
Dakota...
Souris River near Westhope AFFECTING Bottineau County
For the Souris River Basin including Westhope...Minor flooding is
occurring and is expected to continue.
.Runoff from the heavy rainfall across the lower Souris basin over
the past several days has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor
flood through this week and likely into next week as runoff from
the recent rain is fully realized.
&&
NDC009-182336-
/O.CON.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.000000T0000Z.150520T1800Z.000000T0000Z.NO/
636 PM CDT SUN MAY 17 2015
The Flood Warning continues for
The Souris River near Westhope.
* until further notice.
* At 6:00 PM Sunday the stage was 10.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.3 feet by
Wednesday early afternoon then begin falling.
* Impact...At 12.0 feet...Wildlife and refuge flooding only.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Mon Tue Wed Thu Fri
Souris River Basin
Westhope 10 10.9 Sun 6 PM 10.7 10.6 11.0 11.3 11.2
LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
4875 10088 4890 10099
$$924
WGUS83 KBIS 180130
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
830 PM CDT SUN MAY 17 2015
...The flood warning continues for the following rivers in North
Dakota...
Souris River near Westhope AFFECTING Bottineau County
For the Souris River Basin including Westhope...Minor flooding is
occurring and is expected to continue.
.Runoff from the heavy rainfall across the lower Souris basin over
the past several days has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor
flood through this week and likely into next week as runoff from
the recent rain is fully realized.
&&
NDC009-190130-
/O.CON.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.000000T0000Z.150520T1800Z.000000T0000Z.NO/
830 PM CDT SUN MAY 17 2015
The Flood Warning continues for
The Souris River near Westhope.
* until further notice.
* At 8:00 PM Sunday the stage was 10.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.3 feet by
Wednesday early afternoon then begin falling.
* Impact...At 12.0 feet...Wildlife and refuge flooding only.
&&
FLD OBSERVED FORECASTS (7PM)
LOCATION STG STG DAY/TIME Mon Tue Wed Thu Fri
Souris River Basin
Westhope 10 10.7 Sun 8 PM 10.6 11.0 11.3 11.2 11.1
LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
4875 10088 4890 10099
$$676
WGUS83 KBIS 181550
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1050 AM CDT MON MAY 18 2015
...The flood warning continues for the following rivers in North
Dakota...
Souris River near Westhope affecting Bottineau County
For the Souris River Basin including Westhope...Minor flooding is
forecast.
.Runoff from the heavy rainfall across the lower Souris basin over
this past weekend has resulted in the river level near Westhope
rising above minor flood stage. The river will remain in minor
flood through Thursday then fall slowly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC009-192150-
/O.EXT.KBIS.FL.W.0005.000000T0000Z-150521T1800Z/
/WSTN8.1.ER.150519T1200Z.000000T0000Z.150521T0600Z.NO/
1050 AM CDT MON MAY 18 2015
The Flood Warning continues for
The Souris River near Westhope.
* until Thursday afternoon.
* At 10:00 AM Monday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected remain around 10 feet
through Thursday.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area
flooded is grass covered and no buildings are affected.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Tue Wed Thu Fri Sat
Souris River Basin
Westhope 10 10.0 Mon 10 AM 10.0 10.0 9.9 9.9 9.8
LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
4875 10088 4890 10099
$$
wa504
WGUS83 KBIS 191613
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 AM CDT TUE MAY 19 2015
...The flood warning continues for the following rivers in North
Dakota...
Souris River near Westhope affecting Bottineau County
For the Souris River Basin including Westhope...Minor flooding is
forecast.
.Runoff from the heavy rainfall across the lower Souris basin over
this past weekend has resulted in the river level near Westhope
rising just to minor flood stage. The river will remain around minor
flood into this weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Do not drive into areas where water tops the
roadway. Turn around...Don't drown. Avoid driving on flooded roads.
&&
NDC009-202213-
/O.EXT.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.150520T1800Z.000000T0000Z.000000T0000Z.NO/
1113 AM CDT TUE MAY 19 2015
The Flood Warning continues for
The Souris River near Westhope.
* until further notice.
* At 10:00 AM Tuesday the stage was 9.8 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage
tomorrow early afternoon.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area
flooded is grass covered and no buildings are affected.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Souris River Basin
Westhope 10 9.8 Tue 10 AM 9.9 10.0 10.0 10.0 10.0
LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
4875 10088 4890 10099
$$544
WGUS83 KBIS 200309
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 PM CDT TUE MAY 19 2015
...The flood warning continues for the following rivers in North
Dakota...
Souris River near Westhope AFFECTING Bottineau County
For the Souris River Basin including Westhope...Minor flooding is
forecast.
.Runoff from the heavy rain OVER the lower Souris River Basin this
past weekend resulted in the river level near Westhope rising to
just over minor flood stage. The river will remain around minor
flood stage...10 feet...into this coming weekend.
&&
NDC009-210909-
/O.CON.KBIS.FL.W.0005.000000T0000Z-000000T0000Z/
/WSTN8.1.ER.150521T0000Z.000000T0000Z.000000T0000Z.NO/
1009 PM CDT TUE MAY 19 2015
The Flood Warning continues for
The Souris River near Westhope.
* until further notice.
* At 9:00 PM Tuesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to remain around flood stage into the
coming weekend.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area
flooded is grass covered and no buildings are impacted.
&&
FLD OBSERVED FORECASTS (7AM)
LOCATION STG STG DAY/TIME Wed Thu Fri Sat Sun
Souris River Basin
Westhope 10 9.9 Tue 9 PM 10.0 10.0 10.0 10.0 10.0
LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
4875 10088 4890 10099
$$079
WGUS83 KBIS 201505
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1005 AM CDT WED MAY 20 2015
...The flood warning is cancelled for the following rivers in North
Dakota...
Souris River near Westhope affecting Bottineau County
For the Souris River Basin including Westhope...no flooding is
forecast.
. While the Souris River near Westhope will remain near flood stage
for several days to come, not enough precipitation is forecast for
the area to cause a lengthy rise in the river. Therefore, the flood
warning for the Souris River near Westhope has been cancelled even
though minor fluctuations in water levels may briefly exceed flood
stage.
&&
NDC009-201535-
/O.CAN.KBIS.FL.W.0005.000000T0000Z-150520T1600Z/
/WSTN8.1.ER.150520T1800Z.000000T0000Z.000000T0000Z.NO/
1005 AM CDT WED MAY 20 2015
The Flood Warning is cancelled for
The Souris River near Westhope.
* At 9:00 AM Wednesday the stage was 10.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* Impact...At 10.0 feet...Water is almost valley-wide, but the area
flooded is grass covered and no buildings are affected.
&&
FLD OBSERVED FORECASTS (1AM)
LOCATION STG STG DAY/TIME Thu Fri Sat Sun Mon
Souris River Basin
Westhope 10 10.0 Wed 9 AM 10.0 10.0 10.0 10.0 10.0
LAT...LON 4900 10099 4900 10093 4886 10090 4875 10080
4875 10088 4890 10099
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at May 17, 10:54 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, May 17, 10:54 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1054 AM CDT SUN MAY 17 2015 .UPDATE... ISSUED AT 1052 AM CDT SUN MAY 17 2015 EVOLVING CAPE FORECAST FROM NAM AND HRRR SUGGEST THE THUNDERSTORMS MAY BECOME MUCH LESS PREVALENT BY THIS AFTERNOON. ADJUSTED TO SHOWERS. EXPANDED THE WIND ADVISORY WEST TO INCLUDE CENTRAL AND NORTH CENTRAL NORTH DAKOTA. UPDATE ISSUED AT 643 AM CDT SUN MAY 17 2015 FORECAST ON TRACK WITH ONLY A COUPLE MINOR ADJUSTMENTS TO POPS BASED ON CURRENT RADAR TRENDS. WATER VAPOR IMAGERY SHOWS BROAD CLOSED UPPER LOW FROM EASTERN MONTANA TO EASTERN NEBRASKA WITH WELL DEFINED CIRCULATION MOVING INTO EASTERN SOUTH DAKOTA. THIS IS ASSOCIATED WITH A 100KT JET STREAK THAT IS NOSING INTO SOUTHEASTERN NORTH DAKOTA...SUPPORTING AN EXPANDING AREA OF SHRA/TSRA. EXPECT THESE TRENDS TO CONTINUE AS UPSTREAM RADARS SHOW WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUING TO APPROACH OUR SOUTHEASTERN AREAS FROM SOUTH DAKOTA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 415 AM CDT SUN MAY 17 2015 CONCERNS THIS FORECAST PERIOD INCLUDE ANOTHER DAY OF HEAVY RAIN FOR CENTRAL NORTH DAKOTA. STRONG NORTH WINDS AND WIND ADVISORY CRITERIA EXPECTED FOR EASTERN PARTS OF CENTRAL NORTH DAKOTA. THEN ATTENTION TURNS TO RAIN CHANGING TO SNOW THIS AFTERNOON AND TONIGHT...WITH SNOW ACCUMULATIONS EXPECTED AND A WINTER WEATHER ADVISORY FOR NORTH CENTRAL COUNTIES TONIGHT. THE UPPER LEVEL LOW WAS OVER EASTERN MONTANA AND WYOMING. IT IS FORECAST TO MOVE/DEVELOP SOUTHEAST QUICKLY THIS MORNING AS AN INTENSE UPPER LEVEL SHORTWAVE/IMPULSE MOVES NORTHWARD FROM THE SOUTHERN PLAINS INTO THE EASTERN DAKOTAS. THIS SHOULD BE THE ONSET OF HEAVY RAIN OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA TODAY. IN ADDITION TO THE RAINS THAT FELL ON SATURDAY...ANOTHER INCH OR TWO OF RAINFALL CAN BE EXPECTED ALONG AND EAST OF A LINE FROM MINOT TO BISMARCK...WITH 0.25 TO 1 INCH WEST OF THIS LINE. THIS STRONG UPPER LEVEL LOW WILL BE ASSOCIATED WITH DEEPENING OF THE SURFACE LOW THAT IS CURRENTLY CENTERED OVER CENTRAL SOUTH DAKOTA. THIS LOW WILL STRENGTHEN AS IT MOVES NORTHEAST TOWARDS THE ND/SD/MN BORDER BY THIS EVENING. NORTH WINDS WILL INCREASE TODAY TO 25 TO 35 MPH ACROSS WESTERN AND CENTRAL NORTH DAKOTA. THE STRONGEST WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH SHOULD OCCUR FROM BOTTINEAU AND THE TURTLE MOUNTAINS SOUTHWARD ALONG THE JAMES RIVER VALLEY TO MCINTOSH AND DICKEY COUNTIES. THE NORTH WINDS WILL USHER IN MUCH COOLER AIR...AND RAIN WILL MIX WITH AND CHANGE TO SNOW THIS AFTERNOON NORTHWEST AND NORTH CENTRAL. THE CHANGEOVER TO SNOW WILL PROGRESS SOUTHEASTWARD TONIGHT AND SNOW ACCUMULATIONS CAN BE EXPECTED OVER MUCH OF THE FORECAST AREA. EXPECTING 3 TO 5 INCHES OVER MUCH OF THE NORTH CENTRAL...FROM STANLEY AND KENMARE IN THE NORTHWEST...TO GARRISON...HARVEY...AND CARRINGTON IN THE SOUTH...INCLUDING MINOT TO RUGBY AND THE TURTLE MOUNTAINS. A WINTER WEATHER ADVISORY WILL BE ISSUED FOR THIS AREA. LESSER AMOUNTS OF SNOW ACCUMULATION ARE EXPECTED TO THE SOUTH AND WEST. FREEZING TEMPERATURES IN THE MID 20S TO LOWER 30S WILL BE WIDESPREAD ACROSS WESTERN AND CENTRAL NORTH DAKOTA. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 415 AM CDT SUN MAY 17 2015 MONDAY MORNING WILL SEE LINGERING RAIN/SNOW SHOWERS AS THE DEEP LOW PRESSURE SYSTEM REACHES THE GREAT LAKES REGION BY 18Z MON. HIGH PRESSURE WILL SETTLE OVER THE NORTHERN PLAINS BEHIND THE LOW...LEADING TO MOSTLY DRY CONDITIONS. IN ADDITION...TEMPERATURES WILL SHOW A WARMING TREND WITH MAX TEMPS BACK INTO THE 60S BY MIDWEEK. THE GREATEST WEATHER IMPACT WILL BE FROM FROST/FREEZE CONDITIONS MONDAY NIGHT AND TUESDAY NIGHT. MONDAY NIGHT IS EXPECTED TO BE THE COLDER OF THE TWO NIGHTS WITH LOWS REACHING THE MID 20S. GFS/ECMWF BRING AN UPPER LOW TO WYOMING BY EARLY WEDNESDAY...ALTHOUGH PRECIP WITH THIS SYSTEM IS CONFINED TO LOCATIONS TO OUR SOUTH. THE NEXT CHANCE OF PRECIP WOULD THEN BE NEXT WEEKEND WITH GFS/ECMWF/ENSEMBLES SHOWING AN UPPER LEVEL TROUGH ACROSS THE NORTH CENTRAL CONUS WITH SURFACE LOW TRACKING OVER THE CENTRAL PLAINS. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 643 AM CDT SUN MAY 17 2015 MVFR AND IFR CONDITIONS IN RAIN SHOWERS AND FOG THROUGH THE AFTERNOON FOR THE TERMINALS. THUNDERSTORMS WITH HEAVY RAIN EXPECTED AT KJMS/KBIS/KMOT. STRONG NORTH WINDS THROUGH THE TAF PERIOD. NORTH WINDS WILL USHER IN COLD AIR AND RAIN CHANGES TO SNOW AT KISN/KMOT AROUND 21Z...AND AT KDIK/KBIS AROUND 00Z...AND KJMS AROUND 02Z. MAINLY IFR CONDITIONS IN SNOW AND FOG WITH STRONG WINDS EXPECTED TONIGHT. KISN MAY SEE IMPROVING CONDITIONS TO VFR AFT 06Z. && .HYDROLOGY... ISSUED AT 415 AM CDT SUN MAY 17 2015 ANOTHER 1 OR 2 INCHES OF RAINFALL IS EXPECTED TODAY ALONG AND EAST OF A LINE FROM MINOT TO BISMARCK. FLOODING IN LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE. && .BIS WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT MONDAY FOR NDZ003>005-010>013-021>023-025. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NDZ003>005-011>013- 021>023-025. WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM CDT MONDAY FOR NDZ036-037-046>048-050-051. WIND ADVISORY UNTIL 7 AM CDT /6 AM MDT/ MONDAY FOR NDZ019-020- 034-035-042-045. && UPDATE...WAA SHORT TERM...JV LONG TERM...JNS AVIATION...JV HYDROLOGY...JV
Hazardous weather outlook, May 17, 11:15 AM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1115 AM CDT SUN MAY 17 2015 NDZ001-009-017-018-031>033-040-041-043-044-181615- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 1115 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY WITH RAIN SHOWERS TODAY...RAIN CHANGING TO SNOW THIS AFTERNOON OR EVENING. FREEZING TEMPERATURES EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY MORNING...AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ019-020-034>037-042-045>048-050-051-181615- MERCER-OLIVER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1115 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY WITH RAIN TODAY...RAIN HEAVY AT TIMES. A WIND ADVISORY HAS BEEN ISSUED FOR TODAY AND TONIGHT. FREEZING TEMPERATURES EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY MORNING...AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ002>005-010>013-021>023-025-181615- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER- 1115 AM CDT SUN MAY 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY WINDY WITH RAIN AND SNOW CHANGING TO ALL SNOW THIS AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED TODAY AND A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT FOR SNOW ACCUMULATIONS OF BETWEEN 3 AND 5 INCHES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY FREEZING TEMPERATURES EXPECTED MONDAY MORNING...TUESDAY MORNING...AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, May 17, 8:14 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
814 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HEAVY RAIN 3 NNW STANLEY 48.36N 102.42W
05/17/2015 M1.02 INCH MOUNTRAIL ND CO-OP OBSERVER
24 HOUR REPORT
&&
KROLAKLocal storm report, May 17, 8:16 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
816 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 AM HEAVY RAIN MINOT 48.23N 101.30W
05/17/2015 M1.41 INCH WARD ND CO-OP OBSERVER
24 HOUR REPORT
&&
KROLAKLocal storm report, May 17, 8:18 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM HEAVY RAIN 6 ESE BISMARCK 46.78N 100.68W
05/17/2015 M1.26 INCH BURLEIGH ND COCORAHS
24 HOUR REPORT
&&
KROLAKLocal storm report, May 17, 8:36 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
836 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HEAVY RAIN BALDWIN 47.03N 100.75W
05/17/2015 M1.95 INCH BURLEIGH ND PUBLIC
ARB REPORT
&&
KROLAKLocal storm report, May 17, 8:38 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 AM HEAVY RAIN 11 NW KRAMER 48.80N 100.88W
05/17/2015 M2.55 INCH BOTTINEAU ND PUBLIC
ARB REPORT
&&
KROLAKLocal storm report, May 17, 9:17 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
917 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM HEAVY RAIN 1 NNW BISMARCK 46.81N 100.78W
05/17/2015 M1.70 INCH BURLEIGH ND COCORAHS
24 HOUR REPORT
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:02 PM CDT | Special Weather Statement | BIS | Golden Valley | 28 min |
| May 16, 7:14 PM CDT | Severe Thunderstorm Warning | BIS | Stutsman | 46 min |
| May 16, 7:23 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 52 min |
| May 16, 8:14 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 61 min |
| May 16, 9:18 PM CDT | Areal Flood Advisory | BIS | Grant | 3 hr |
| May 16, 9:21 PM CDT | Special Weather Statement | BIS | Slope | 24 min |
| May 16, 9:24 PM CDT | Special Weather Statement | BIS | Slope | 36 min |
| May 16, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Slope | 44 min |
| May 16, 10:39 PM CDT | Special Weather Statement | BIS | Bowman | 36 min |
| May 17, 4:23 AM CDT | Wind Advisory | BIS | Bottineau, Burleigh, Dickey, Emmons, Foster, Grant and 13 more | 27 hr |
| May 17, 4:45 AM CDT | Winter Weather Advisory | BIS | Bottineau, Burke, Foster, McHenry, Mountrail, Pierce and 4 more | 26 hr |
| May 17, 9:52 AM CDT | Areal Flood Advisory | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 24 hr |
| May 17, 2:54 PM CDT | Freeze Warning | BIS | Adams, Billings, Bowman, Burke, Burleigh, Dickey and 19 more | 19 hr |
| May 17, 6:05 PM CDT | High Wind Warning | BIS | Pierce, Rolette | 7 hr |
Nearby
River Flood Warnings in North Dakota, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.